# SDR USAA2012061500018

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 22,564 hours, 9,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7406
- Condition: Inoperative
- Location: Cabin
- Part time: 23,379 hours, 8,628 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EMERGENCY LIGHT FAULT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT RIGHT AT ROW 9.  OPS CHECKED GOOD.
